# SDR TAOA079505

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 15 CEILING AND ROW 21 CEILING INOPERABLE.  REPLACED BATTERY PACK FOR ROW 15 AND ROW 21 CEILING EMERGENCY LIGHTS - CKS OK.  S/N ROW 15 - 11725.  S/N ROW 21 - T3921.  (X)
